# SDR ASAA0955051

- Difficulty date: April 6, 2009
- Submitted: April 9, 2009
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 697 hours, 207 cycles
- Engine: Ge CFM567B24
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 "ENGINE VALVE CLOSED" ANNUCIATOR LIGHT REMAINED ON AFTER ENGINE START.  PERFORMED FIM TASK 73 06 00 810 805 F00 ON NR 2 ENGINE GROUND FUNCTIONAL TEST CHECKED GOOD.
